MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. ANTHEM DISTAL RADIUS FRACTURE SYSTEM; ANTHEM VOLAR PLATE, DOUBLE ROW, STANDARD, RIGHT, 4 HOLE, SS

GLOBUS MEDICAL, INC. ANTHEM DISTAL RADIUS FRACTURE SYSTEM; ANTHEM VOLAR PLATE, DOUBLE ROW, STANDARD, RIGHT, 4 HOLE, SS
Model Number 2171.2314
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plate and screws were returned for evaluation.Observation showed no visible damage to the heads of any of the screws or any defects to the poly holes in the plate.Imaging provided shows the screw heads sitting proud in the mediolateral view.However, since a post-operative image from the initial surgery was not provided, it cannot be confirmed whether the screws have backed out or migrated in position relative to the initial surgery.
 
Event or Problem Description
It was reported that a revision surgery was done for 2 locking screws backing out of an anthem volar plate 1 month post operatively.

Brand Name
ANTHEM DISTAL RADIUS FRACTURE SYSTEM
Common Device Name
ANTHEM VOLAR PLATE, DOUBLE ROW, STANDARD, RIGHT, 4 HOLE, SS
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301822
MDR Report Key12760254
Report Number3004142400-2021-00212
Device Sequence Number17672254
Product Code HWC
UDI-Device Identifier00889095400618
UDI-Public00889095400618
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
D299667
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2171.2314
Device Lot NumberBAV524MG
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/13/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/08/2021
Initial Report FDA Received Date11/07/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/04/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexFemale
Patient Weight106 KG
Patient EthnicityNon Hispanic
Patient RaceWhite